# SDR SIMA20190305001

- Difficulty date: March 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 36,010 hours, 26,008 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Gusset
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR FWD. GUSSET AT STR. LOCATION 26L IS CORRODED FS 364.00. C/A- REMOVED AND REPLACED AVIONICS BAY DOOR FWD GUSSET AT STR 26L, FS 364.00. IAW SRM 51-42-06, 51-42-20 AND 51-40-11.
